Cold Plus Tablets, No PSE - 250 per box

Our pseudophedrine-free cold plus tablets provide temporary relief of any sinus pain, headache, nasal and sinus congestion, and fever associated with the common cold. Active ingredients (in each tablet): acetaminophen 500 mg., phenylephrine HCI 5mg.

SKU: M-I439
$21.95

Related Products

Antiseptic First Aid Cream, .9 gm., 144 per box   This first aid antiseptic external analgesic cream soothes and relieves the pain from minor cuts and burns, helps to prevent infection and scarring. Unit dose packages provide quick, effective application without cross-contamination. It is ... Our Price $24.50
Sale $17.95
Castile soap towelette, ph balanced w/2% coconut oil soap, 100 per box   Castile soap towelette, ph balanced w/2% coconut oil soap, 100 per box



SKU: M-M324
Our Price $7.25
Sinus and Nasal Decongestant Tablets, No PSE, 250 per box   Our pseudoephedrine-free sinus and nasal decongestant tablets provide temporary relief of nasal congestion due to the common cold, hay fever or other upper respiratory allergies and a stuffy nose. Active ingredient (in each tablet): phenylephrine ... Our Price $14.99
Sale $12.50